Nuromol - 24 Tablets

Nuromol - 24 Tablets
Zoom  Zoom
Our Price:  £6.42
List Price:  £7.14
Saving Of:  £0.72 (10%)
(Inc. 20% VAT)Earn 6 Loyalty Points
+

Brand:  Nurofen

Availability:  

In stock, immediate despatch  

Nurofen

Nuromol - 24 Tablets

Double Action Pain Relief. Ibuprofen & Paracetamol.


Nuromol - 24 Tablets

What is Nuromol?

Everyone suffers acute mild to moderate pain from time to time, but sometimes you need stronger pain relief than what you can get from ibuprofen or paracetamol alone.

When you need help and advice about painkillers your pharmacist can advise you on alternative solutions that are available. Products which contain codeine in combination with another active such as paracetamol or ibuprofen are currently the most popular pharmacy-only pain relief products.

Introducing... Nuromol, a unique painkiller combination of ibuprofen (200mg) and paracetamol (500mg). Nuromol is indicated for the temporary relief of mild to moderate pain associated with migraine, headache, backache, period pain, dental pain, rheumatic and muscular pain, pain of non-serious arthritis, cold and flu symptoms, sore throat and fever. This product is especially suitable for pain which requires stronger analgesia than ibuprofen or paracetamol alone. In fact, in a dental pain study one Nuromol tablet was shown to offer stronger pain relief than a 1000mg paracetamol and 30mg codeine combination.*

*(The maximum OTC dose in the UK is 1000mg paracetamol + 25.6mg codeine. The comparison relates to cumulative pain relief over 12 hours following a single dose.)

Nuromol should be taken with water and food and for the shortest duration of time necessary to relieve symptoms and for no more than 3 days.

Nuromol is formulated using a unique patented technology called Synchro-TechTM, this technology means that the active ingredients are dissolved rapidly in the stomach and are able to deliver a ‘combination effect’.

Nuromol Painkiller Tablets

When pain catches up with me...

I just Nuromol it

Synchro-TechTM is a patented technology about the production of a tablet which contains the active ingredients paracetamol and ibuprofen. Both actives are radically different in their dissolution profiles, ibuprofen dissolves faster in basic conditions than paracetamol, but dissolves slower than paracetamol in acidic conditions.

Synchro-TechTM has therefore has helped two actives with opposing dissolution profiles to come together and deliver a combination effect.

As the actives are released together they can be absorbed together and therefore are able to work together to deliver pain relief in an effective way.

Be the first to Write a Review for this item!


   This Product is Pharmacy Only [P] and can only be sold under the supervison of a pharmacist.

   You will be required to answer a few basic questions during the checkout process which be reviewed by our pharmacist to ensure that the product is suitable for use.

We are a UK Registered Pharmacy regulated by the GPhC - General Pharmecutical Council.  

PLEASE NOTE: Regulations Prohibit the sale of Pharmacy Only Items Outside of the UK.

Some products marked as pharmacy only items may be subject to age restrictions and may not be suitable for use by everyone.

Always read the label or patient information leafet before taking any medication and if you are unsure speak to your pharmacist.

Delivery Information

Standard Delivery (2 to 5 Working Days) Royal Mail - 2.95*

Orders dispatched using Standard Delivery can take between 2 to 5 working days to arrive.

Standard Delivery orders are dispatched using the Royal Mail Tracked Service.

This is a priority service with a tracking number so you can follow the progress of you order on its journey to you. You will be required to sign for the parcel so please ensure that you are available at you delivery address between 9am and 5pm on your expected delivery day. (see Tracking My order)

*Standard Delivery is FREE for orders over £50.

*For orders of less than 50 there will be a delivery charge of 2.95

Next Day Delivery (Next Working Day)* Starting at 6.95


This is our express delivery option and orders placed before 2pm Monday to Friday will be dispatched on the same day using Royal Mail Next day service, for a guaranteed Next Working Day Delivery.

This service has a tracking number for your parcel so you can follow the progress of your order on its journey to you (see Tracking My Order). You will be required to sign for the parcel so please ensure that you are available at your delivery address between 9am and 5pm on you expected delivery day.          

Delivery Terms and Conditions

If your order is returned to us by Royal Mail because either you have failed to collect or re-arrange delivery for you item or you have provided us with an inaccurate delivery address, a handling charge of £2.95 may be payable.

Next Day Delivery Prices

 Weight (KG) Price
 0.00 - 0.50 6.95
 0.50 - 1.00 8.95
 1.00 - 2.00 12.95
 2.00 - 10.00 39.95

Order Tracking

See here for details on tracking your order.

 


Customer Reviews

Be the first to Write a Review for this item!